# SDR P5CA9600114

- Difficulty date: January 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bracket
- Part number: 65B9309882
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON AFT FAIRING DOOR FOURTH BRACKET ANGLES CRACKED.  ANGLES REPLACED AND BRACKET ASSY REINSTALLED IAW MM 54-32-01.
